This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Antiadrenergic Treatment of Antidepressant-Induced Excessive Sweating in 3 Patients

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Excessive sweating is a common adverse effect of many antidepressant medications. Its prevalence with selective serotonin reuptake inhibitors (SSRIs) is between 7% and 19% depending on the drug.1 In a meta-analysis2 of clinical trials pooled across SSRIs, the rate of sweating as an adverse effect was 10%.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 68

Quick Links: Depression (MDD)

References